MAUDE Adverse Event Report: PHILIPS RESPIRONICS, INC. SIMPLYGO MINI OXYGEN CONCENTRATOR; \GENERATOR, OXYGEN, PORTABLE

PHILIPS RESPIRONICS, INC. SIMPLYGO MINI OXYGEN CONCENTRATOR; \GENERATOR, OXYGEN, PORTABLE
Model Number 1133943
Medical Device Problem Codes Thermal Decomposition of Device (1071); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a simply-go mini ac adaptor had ignited or sparked.The ac adaptor had evidence of thermal damage exposing wires.There was no report of patient harm or injury.The investigation is still ongoing.A follow up report will be submitted when the manufacturer has completed the investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported a simplygo mini ac adaptor had allegedly ignited or sparked.The ac adaptor had evidence of thermal damage exposing wires.There was no report of patient harm or injury.The power supply and power cord was returned to the manufacturer's quality product investigation laboratory for further investigation.The manufacturer visually inspected the return parts.The manufacturer found 2 exposed 19.0vdc conductors from overstressed connector.The manufacturer also found several markings consistent with the power cord being pinched or continuously being forced against a hard surface.There was no report of thermal damage to the power supply or power cord.The power supply was applied power and the manufacturer confirmed the power supply provieded 19.0 vdc.When the conductors were manipulated side to side, an intermittent short to ground occurred.Power supply and power cord need to be replaced to address the issue.Product labeling states'"periodically inspect electrical cords, cables, and the power supply for damage or signs of wear.Discontinue use and replace if damaged.".

Brand Name
SIMPLYGO MINI OXYGEN CONCENTRATOR
Common Device Name
\GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
PHILIPS RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
PHILIPS RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key14763240
Report Number2518422-2022-43983
Device Sequence Number19155950
Product Code CAW
UDI-Device Identifier00606959047440
UDI-Public00606959047440
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1133943
Device Catalogue Number1133943
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Supplement Date Received by Manufacturer07/19/2022
Initial Report FDA Received Date06/21/2022
Supplement Report FDA Received Date08/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown